# SDR SWAA2021121447365

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: A113-01 AFT CARGO COMPARTMENT STA 947 FLOORBOARD SUPPORT ANGLE RBL 20 TO LBL 10; HORIZONTAL FLANGE HAS SEVERAL AREAS OF CORROSION. ; / [01] REMOVED CORROSION ON SAT 947 FLOORBOARD SUPPORT ANGLE AND CHECK WITH 10X MAGNIFYING GLASS IAW SRM 51-10-02-0G-0 ITEM 15; [02] VERIFIED STEP 1 COMPLETE; [03] VERIFIED STEP 1; [04] EVALUATED ALLOWABLE LIMITS: ORIG 'T' .080 REMAINING .077 LOSS.003 FOUND NOT PUBLISHED TOOL USED AAR #36649 DUE 12/08/22; [05] VERIFIED ITEM 4; [06] VERIFIED ITEMS 4 AND 5; [07] SUMMARY EA 21-153-03653 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q009GYL3.; [08] REMOVED DAMAGE FROM AFT CARGO COMPARTMENT BS 947.5 BULKHEAD SUPPORT RAIL LBL 10 TO RBL 20 AND REPAIRED IAW EA 21-153-03653; [09] ALL WORK C/W AUDIT C/W
